# SDR UALA2011012000346

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 61,473 hours, 8,875 cycles
- Engine: Pwa PW4090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483581
- Part serial: 146
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT WINDOW  SHOWS SIGNS OF DAMAGE. L2 WINDOW VISIBILITY IMPAIRED BY CRAZING.  AS A RESULT OF DAMAGE CAUSING IMPAIRED VISION, THE L2 WINDOW REQUIRES REPLACEMENT. REPLACED WINDOW IAW MM, OPS CKS GOOD.
